Journal of Symbolic Logic

Review: George Gratzer, Universal Algebra

Heinrich Werner

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 47, Issue 2 (1982), 450-451.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741018

JSTOR
links.jstor.org

Citation

Werner, Heinrich. Review: George Gratzer, Universal Algebra. J. Symbolic Logic 47 (1982), no. 2, 450--451. https://projecteuclid.org/euclid.jsl/1183741018


Export citation